# SDR P5CA2018091100263

- Difficulty date: September 2, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 25,775 hours, 3,777 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E I/B NACELLE COVER (NR 3 PYLON) VAPOUR BARRIER FOUND CRACK ON O/B TAG. RT WING L/E I/B NACELLE COVER (NR 3 PYLON) VAPOUR BARRIER O/B TAG CRACK AREA REPAIRED AS PER RI-57-00-12982.
